Ask Health Experts and Get Answers to Your Health Question ASAP
I understand that this is distressing to you, but there is no need to worry
There is no need to worry. I would simply take your next doses as prescribed
you may be relieved to know that sometimes, with heart attack patients, we give up to 300mg of plavix at one time.
There is no need to go to the ER
If you choose to do so you might let your doctor know tomorrow
I'm sure you have been informed of the side effects of plavice
but if not, HERE IS A GOOD LINK
this is a very mild overdose, unintentional of course, and you should do fine.
I do not see you in the chat so will change this to a Q and A format.
If your question has been adequately answered please consider leaving positive feedback. If you have further questions simply type them in the box below and click reply. Have a great evening, and, should you need my assistance in the future please begin your question with 'for 911doc'.